# SDR ASAA2018021923642

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,991 hours, 11,990 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 010123804
- Condition: Failed
- Location: Fuel Boost
- Part time: 52,176 hours, 21,942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AFT FUEL PUMP LOW PRESSURE ILLUMINATED DURING CRUISE.  ACCCOMPLISHED QRC PROCEDURE.  ACFT GROUNDED. REPLACED THE NR 1 TANK AFT PUMP IAW AMM 28-22-41.
